# SDR CALA2025081307681

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N77580
- Make and model: Boeing 737-9
- Aircraft serial: 67738
- Aircraft time: 3,906 hours, 1,251 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PULLED OUT SLIGHTY. CATCHING ON GIRT BAR DURING ARMING.   FOUND J HOOKS ON SLIDE PACK FOR UNARMING DOOR POSSIBLY OUT OF POSITION. REMOVED DOOR SLIDE PACK ON DOOR 1R, INSPECTED DOOR 1R SLIDE PACK CONTAINER.  COVER IS EFFECTIVE PER IPC 25-66-01-02. NO DEFECTS TO SLIDE PACK AND  IS EFFECTIVE FOR A/C AND J HOOKS SHOULD BE OFFSET ON DOOR 1R. DID NOT MESS WITH ANY PART OF SLIDE ITSELF. REINSTALLED DOOR 1R SLIDE PACK ASSY REF AMM 25-66-01- 601-804. ACFT DOOR 1R SLIDE UNARMS AS INTENDED. A/C OK FOR SERVICE. DOOR 1R SLIDE PACK ASSY REF AMM 25-66-01- 601-804 WAS REINSTALLED AND INSPECTED.
